# SDR DALA2019080604589

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 69,201 hours, 50,816 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Shorted
- Location: Window
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAXING INTO RAMP, BIG SPARK OUT OF CAPT WINDSHIELD ANTI-ICE CONNECTOR. FOUND WIRE TERMINAL IN CONTACT WITH SPRING ON WINDOW TEMP SENSOR. ADJUSTED WIRE TERMINAL FOR CLEARANCE. CKS OK. (LP5490390)
